Line Bundles over Framed Manifolds.

Peter Löffler; Larry Smith

Mathematische Zeitschrift (1974)

  • Volume: 138, page 35-52
  • ISSN: 0025-5874; 1432-1823

How to cite


Löffler, Peter, and Smith, Larry. "Line Bundles over Framed Manifolds.." Mathematische Zeitschrift 138 (1974): 35-52. <>.

author = {Löffler, Peter, Smith, Larry},
journal = {Mathematische Zeitschrift},
pages = {35-52},
title = {Line Bundles over Framed Manifolds.},
url = {},
volume = {138},
year = {1974},

AU - Löffler, Peter
AU - Smith, Larry
TI - Line Bundles over Framed Manifolds.
JO - Mathematische Zeitschrift
PY - 1974
VL - 138
SP - 35
EP - 52
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.